# SDR IPXA2020012435262

- Difficulty date: January 23, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 87,264 hours, 15,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR WILL NOT CLOSE.   TROUBLESHOT TO THE LOCK PIN RELEASE SOLENOID. R & R THE SOLENOID IAW AMM 52-10-06.
